MathSciNet Relay Station
MathSciNet bibliographic data
MR1401749 (97m:11057) 11F20 (11F11 11G05)
Martin, Yves; Ono, Ken Eta-quotients and elliptic curves. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3169–3176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement